# SDR EE4Y2022052315568

- Difficulty date: May 23, 2022
- Submitted: May 23, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N140BZ
- Make and model: Emb ERJ 190-200 LR
- Aircraft serial: 19000244
- Aircraft time: 23,986 hours, 24,881 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 19032631424
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING SPAR II, SPOILER #5 INBOARD SIDE FITTING CRACKED. NOTE: THE SPOILER FITTING WAS REPLACED AS PER EMBRAER INSTRUCTIONS. ( FOR ADDITIONAL DETAILS SEE COOPESA JOB: A1M007 SPECIAL ITEM: 6-26 ).
